So just a quick question out there for others who have used injectables. I used injectables with all three of my IUI’s and had no problems – this go around it’s completely different. The first week was fine, the four nights a week my husband is home he does the shots for me alternating sides of my stomach, then the three nights he’s not home I do them but I tend to stick to the left side with no problems. However, night before last we opted back to the right side and it hurt like no shot I’ve ever had before. Last night husband tried again on the right side, it hurt like hell again – he tried changing the positioning and it still hurt. So back to the left side we went with no problems. Has anyone had issue with one side being A LOT more painful than the other? On the left side I don’t even feel anything aside from a slight burning when the medication is being injected currently right side feels like I’m being shanked.
Currently we are only on Lupron, Friday we start with Gonal-F & Menopur in addition to the Lupron – I’m really hoping that whatever this is stops.
So anyone else out there have similar issues?